# SDR USAA2014060600009

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 53,131 hours, 22,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: W0265
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 52,834 hours, 20,621 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

FLIGHT DEPARTED DSM EN ROUTE TO PHX WITH THE APU ON MEL.  DURING CRUISE, CREW RECEIVED AN ECAM ELEC IDG 1 OIL LOW PRESS.  DISCONNECTED IDG AS DIRECTED BY ECAM.  FLIGHT DIVERTED TO MCI & LANDED WITHOUT FURTHER INCIDENT.  R & R THE NR 1 ENG IDG IAW AMM 24-21-51, PB401.  THE APU WAS SCHEDULED FOR REPLACEMENT & IS CURRENTLY BEING REPLACED.
